edenlea74 wrote:The nurse said she will ring me to see how I am getting on with them next week so maybe I should mention my concerns to her.
What do you think?
I personally would always advocate people take what they are prescribed, as you always have the option of discontinuing it later on. It's one thing to stop treatment because of side effects and quite another never to start because some other people had some...!
Personally I found gabapentin (even in fairly large doses - remember that we can't mention specific amounts on the open forum but feel free to PM me if you want to discuss it) to make absolutely no difference to my mental state or weight, with a large decrease in pain. Remember that people are more likely to post negative side effects than positive, and that your doctor wouldn't have prescribed them unless they think they will help you. The followup with the nurse will be to see if you do experience any side effects, so I would take them and see what happens by the time of your followup. Certainly don't be scared off by us lot!